# SDR SIMA953041

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 1,233 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3527 - EMERGENCY LIGHTS BY ROW 6 AND ROW 7 INOPERABLE.  REMOVED AND INSPECTED POWER SUPPLY 27 LN.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 1384.0.  (X)
